# SDR COEA20170308007

- Difficulty date: January 20, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 26,970 hours, 35,535 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: S57610159203
- Part serial: NT1220
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR, RT AILERON TIP UPPER SURFACE HAS LEVEL 2 CORROSION UNDER THE STATIC WICK BASE. REPAIRED PER SRAS CETS-601/17...11145 DATED 2/15/2017.
